MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,LTS,6.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,LTS,6.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-11112
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "end user pre-tested inflation cuff, no issues.Intubated patient, and once inside, patient moved, tube heard a pop.Removed tube and found cuff deflated.Reintubated patient with new tube, no issues, continued procedure".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "leak - device leak - cuff" was confirmed based upon the investigation of the sample received.The customer returned one unit 5-11112 et tube, lts, 6.0 for investigation.The returned sample was found to have a large hole in the balloon cuff which would have prevented it from being able to stay inflated.All et tubes are 100% inspected for inflation and deflation at the time of manufacturing.It is unlikely that this type of damage was present at the time of manufacturing.Additionally, the ifu states, "the tracheal tube cuff inflation system, including the valve, should be checked prior to intubation.If a malfunction is detected in any part of the system, the tube should not be used." "care should be taken to avoid damaging the thin-walled cuffs during intubation.If cuff is damaged, the tube should not be used." the ifu also states, "cuff pressure should be monitored routinely to assure that an adequate tracheal seal is maintained and that the cuff has not become over-inflated.The tracheal tube cuff should be slowly inflated with the minimum amount of air required to provide an effective tracheal seal.Do not inflate with a measured volume of air or by "feel" of pressure in the syringe since little resistance should be felt during inflation.".A device history record review was performed on potential lot based on sales history, and no relevant findings were identified.Therefore, based upon the damage observed, unintentional user error caused or contributed to this event.
 
Event or Problem Description
It was reported that "end user pre-tested inflation cuff no issues.Intubated patient and once inside patient moved tube heard a pop.Removed tube and found cuff deflated.Reintubated patient with new tube, no issues, continued procedure".No patient harm or injury.The patient status is reported as "fine".

Brand Name
ET TUBE,LTS,6.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key23596044
Report Number3003898360-2025-00866
Device Sequence Number13090533
Product Code BTR
UDI-Device Identifier04026704397235
UDI-Public(01)04026704397235(11)250320(17)300319(10)73C2500757(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-11112
Device Lot Number73C2500757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown